# SDR DALA13012119240

- Difficulty date: March 4, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N940DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53359
- Aircraft time: 30,959 hours, 28,318 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O LIGHTNING WINDOW DRAIN HOLE IS CRACKED, BS 120-050) CLEARVIEW SLIDING WINDOW.  HFEC, VERIFIED CRACK, MARKED END.  ROUTED OUT CRACK.  NO DEFECTS NOTED.  ALODINED AND PRIMED IAW ERA 504837-14 REV O AND SRM 51-10-03, VOL 2, PARA 14 AND 21.   REPAIR TAG IAW PS 900-5-1, NR 4.
